# SDR DL767951998

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Component: 183T20011
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS 7 PUNCTURES ON UPPER SURFACE FROM THE HAIL STORM AT DFW.  PUNCTURES WERE REPAIRED PER SRM 55-20-01.
